MAUDE Adverse Event Report: O&M HALYARD, INC. LITE ONE SURGICAL MASK BLUE, 50; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. LITE ONE SURGICAL MASK BLUE, 50; ICP FACIAL PROTECTION PRODUCTS
Model Number 28802
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Reaction (2414)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 06feb2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that following the use of a mask, a doctor had an allergic reaction.The doctor developed swollen lips and tongue and needed treatment, which included steroid injection.The doctor was informed his symptoms were due to an allergic response.Additional information was received on 15-jan-2019 from the doctor that stated, all ok.No additional information was provided.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 06march2019 has been included in this health authority report.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that following the use of a mask, a doctor had an allergic reaction.The doctor developed swollen lips and tongue and needed treatment, which included steriod injection.The doctor was informed his symptoms were due to an allergic response.Additional information was received on 15-jan-2019 from the doctor that stated, all ok.No additional information was provided.As of 06march2019 no additional information received.

Brand Name
LITE ONE SURGICAL MASK BLUE, 50
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8311908
Report Number9616096-2019-00001
Device Sequence Number16736921
Product Code FXX
UDI-Device Identifier30680651288029
UDI-Public30680651288029
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
D321003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number28802
Device Catalogue Number991028802
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;